# SDR USAA000360

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 83,612 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TWO CRACKS, .1875 INCH AND .375 INCH LONG, FORWARD UPPER CORNER OF SERVICE DOOR SKIN.  INSTALLED DOUBLERS PER SRO 09530172.  (M)
